# SDR 95ZZZX2055

- Difficulty date: April 13, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3037H
- Make and model: Slnsby T67M260
- Aircraft serial: 920639
- System (JASC): 2150 · Cabin Cooling System
- Part: Compressor
- Part number: 92005177
- Condition: Bolt Missing
- Location: Air Conditioner
- Part time: 66 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COWLING REMOVED FOR DAILY MAINTENANCE.  INSPECTION FOUND A MOUNT BOLT ON THE A/C COMPRESSOR MISSING AND CAUSED THE A/C COMPRESSOR BELT TO SLIP OFF PULLEY.  THIS IS THE FIRST OCCASION.
